# SDR TRBA2009066

- Difficulty date: June 18, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Aircraft time: 28,360 hours, 32,363 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: AHA1653
- Part serial: NV089
- Condition: Failed
- Location: Zone 700
- Part time: 1,243 hours, 1,505 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O SIDE LEFT SIDE BRAKE PEDAL NO BRAKE WHEN CYCLE.  REMOVED AND REPLACED NR 1 BRAKE ASSEMBLY IAW JIC NR 32-42-55.  OPT CK GOOD.
